Alert archive / Maryland / Areal Flood Warnings in 2016
Areal Flood Warning 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 30, 2016, 2:29 PM EDT for Kent County, Delaware; Caroline County, Queen Anne's County, Maryland. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2016, 2:29 PM EDT (18:29 UTC)
- Expired
- Oct 1, 2016, 9:30 AM EDT
- In force
- 19 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 23 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
552
WGUS41 KPHI 301829
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
229 PM EDT FRI SEP 30 2016
DEC001-MDC011-035-302230-
/O.NEW.KPHI.FA.W.0026.160930T1829Z-160930T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
229 PM EDT FRI SEP 30 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
KENT COUNTY IN CENTRAL DELAWARE...
SOUTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 630 PM EDT
* AT 228 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ACROSS THE
WARNED AREA. RAINFALL AMOUNTS EXCEEDING 8 INCHES OF RAIN HAVE
FALLEN...WITH SOME AREAS PICKING UP CLOSE TO 14 INCHES. AREA ROADS
ARE CLOSED DUE TO THE FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DOVER...SMYRNA...MILFORD...DENTON...HARRINGTON...CAMDEN...
CLAYTON...FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...
CHESWOLD...PRESTON...BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE...
VIOLA...HARTLY AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
MPS4 follow-up statements
027
WGUS41 KPHI 302223
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 PM EDT FRI SEP 30 2016
DEC001-MDC011-035-010430-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-161001T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
623 PM EDT FRI SEP 30 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
KENT COUNTY IN CENTRAL DELAWARE...
SOUTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 1230 AM EDT SATURDAY
* AT 617 PM EDT...STATE AND LOCAL AGENCIES REPORTED THAT EXTENSIVE
FLOODING OF ROADS CONTINUES ACROSS THE AREA DUE TO YESTERDAY'S
HEAVY RAINFALL. RAINFALL AMOUNTS OVER THE PAST COUPLE DAYS HAVE
BEEN 8 TO 12 INCHES...WITH HIGHER AMOUNTS IN SUSSEX COUNTY
DELAWARE.
* RIVER GAGES ALONG THE SAINT JONES RIVER IN KENT COUNTY DELAWARE
AND THE CHOPTANK RIVER IN MARYLAND ARE RUNNING ABOVE FLOOD STAGE.
THESE RIVERS WILL REMAIN HIGH FOR PROBABLY THE NEXT FEW DAYS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DOVER...SMYRNA...MILFORD...DENTON...HARRINGTON...CAMDEN...
CLAYTON...FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...
CHESWOLD...PRESTON...BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE...
VIOLA...HARTLY AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
DRIVING INTO FLOOD WATERS COULD PUT YOUR LIFE AT RISK AND COST YOU
THOUSANDS OF DOLLARS IN VEHICLE REPAIRS. FLOOD WATERS MAY BE DEEPER
THAT YOU THINK. TURN AROUND AND FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
PO694
WGUS41 KPHI 010307
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT FRI SEP 30 2016
DEC001-MDC011-035-011330-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-161001T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
1107 PM EDT FRI SEP 30 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
KENT COUNTY IN CENTRAL DELAWARE...
SOUTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 930 AM EDT SATURDAY
* AT 1104 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SOME ROADS ACROSS
THE WARNED AREA WERE STILL CLOSED DUE TO FLOODING. UP TO 10 INCHES
OF RAIN HAVE FALLEN IN SOME LOCATIONS OVER THE LAST 3 DAYS. THOUGH
THIS AREA SHOULD SEE MOSTLY DRY CONDITIONS FRIDAY NIGHT...IT WILL
TAKE TIME FOR FLOOD WATERS TO RECEDE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DOVER...SMYRNA...MILFORD...DENTON...HARRINGTON...CAMDEN...
CLAYTON...FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...
CHESWOLD...PRESTON...BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE...
VIOLA...HARTLY AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
SFJ578
WGUS81 KPHI 011003
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 AM EDT SAT OCT 1 2016
DEC001-MDC011-035-011330-
/O.CON.KPHI.FA.W.0026.000000T0000Z-161001T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
603 AM EDT SAT OCT 1 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM EDT FOR KENT...
SOUTHEASTERN QUEEN ANNE'S AND CAROLINE COUNTIES...
AT 557 AM EDT...REPORTING GAUGES INDICATED FLOODING ACROSS THE
WARNED AREA. AT THIS TIME THE STREAMS IN THE WARNED AREA WERE
CRESTED OR HAD JUST CRESTED. FLOOD WATERS SHOULD CONTINUE TO RECEDE
THROUGH THE MORNING...BUT THERE MAY STILL BE WATER OVER ROADS IN
SOME LOCATIONS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DOVER...SMYRNA...MILFORD...DENTON...HARRINGTON...CAMDEN...CLAYTON...
FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...PRESTON...
BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE...VIOLA...
HARTLY AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
SFJ166
WGUS81 KPHI 011333
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EDT SAT OCT 1 2016
DEC001-MDC011-035-011338-
/O.EXP.KPHI.FA.W.0026.000000T0000Z-161001T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
933 AM EDT SAT OCT 1 2016
...THE FLOOD WARNING WILL EXPIRE AT 930 AM EDT FOR KENT...
SOUTHEASTERN QUEEN ANNE'S AND CAROLINE COUNTIES...
FLOOD WATERS CONTINUE TO RECEDE. ADDITIONAL RAIN IS EXPECTED TODAY.
SINCE THE GROUND IS ALREADY SATURATED, THIS ADDITIONAL RAIN COULD
CAUSE MORE FLOODING. IF YOU LIVE IN A FLOOD PRONE AREA, CONTINUE TO
MONITOR THE FORECAST.
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 30, 12:42 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 30, 12:42 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1242 PM EDT Fri Sep 30 2016
.SYNOPSIS...
A frontal boundary will remain stationary to our south today
through Saturday with high pressure to our north, and an area of
low pressure to our west. The high pressure will begin to break
down Saturday night into Sunday. The low to our west will then
lift through the Great Lakes region and into the northeast over
the weekend, before weakening on Monday. This will pull the
frontal boundary across our area Sunday. High pressure builds to
our north for Tuesday into Thursday with a northeast flow across
the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
Remaining rains will decrease in intensity to drizzle from south
to north as now seen on radar.
Two day totals since roughly 12z/28.
Harbeson 13.89"
Stockley 11.05
Ellendale 9.68
Selbyville 8.62
Georgetown ASOS 8.65
FFA and NPW cancelled. CFW cancels as it expires.
Will post as soon as we can add the values a 48 hour rainfall summary
and also a few max wind gusts that occurred between 1 PM yesterday
and 5 am this morning...mostly in the 40-44 kt range from Dover DE
then northeastward along the coasts.
Rivers still rising... southern DE...highest stream stage since
1999 was occuring... and the 10-14" rains were real from southern
Kent County through a part of Sussex County DE. DOX STA has a good
handle on the amounts. Legacy STP that most everyone sees is too
low and I'm using for now, an 80 20 blend weighted to the DOX STA.
Tonight...The mid level flow shifts a bit more southwesterly
overnight, this will decrease the moisture advection somewhat.
Additionally, the pressure gradient will continue to relax,
meaning low level flow will drop off sharply through the overnight
hours. With very limited instability, expect all precip overnight
to be stratiform and light.
&&
.SHORT TERM /SATURDAY/...
Cloudy and not quite as cool... a bit of drizzle or a few low top
showers possible in the remaining cool ne flow.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Unsettled weather continues to be forecast for much of the
extended period, especially into the weekend.
By Sunday, the high to our north begins to move eastward, and the
low to our west will begin lifting back toward the Great Lakes
region. This will eventually pull the frontal boundary to our
south across our area on Sunday. There will continue to be a
chance of showers through Sunday as several short wave/vorticity
impulses move across the area as the closed low aloft begins to
break down and lift to the northeast.
On Monday, the mid-level low will be moving across the area, and
the surface low to our north will weaken as it moves into New
England. As the mid-level low crosses the area, there could be
some scattered showers affecting the area Monday into Monday
night.
For Tuesday into Thursday, high pressure builds to our north and
noses its way across our area. With the high to our north, an
onshore flow will develop again, which may end up leading to more
cloud cover and cooler conditions. The mid-level trough continues
to slowly move across the area Tuesday, which could keep a chance
of showers across the area. By Wednesday and Thursday, the trough
moves eastward, but with the northeasterly flow and continued
moisture, there could be some light rain or drizzle across the
area.
The focus beyond the extended turns to Hurricane Matthew. The
current tracks from the long term guidance is for the system to
make the turn to the right and away from the coast before reaching
our area. We will need to continue monitoring the forecast over
the next several days for adjustments to the forecast track.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon...MVFR cigs variable IFR conditions in periods of
rain and drizzle. Gusty northeast winds 20 to 30 kt slowly diminishing
later on.
Tonight...Probably mostly IFR cigs with a chance of showers late.
North-northeast wind.
Saturday...IFR cigs should improve MVFR CIGS. mainly northeast wind.
OUTLOOK...
Saturday night...A prolonged period of MVFR or IFR conditions
with periods of rain is expected to affect the TAF sites through
the period. East to northeast winds are expected to gust 15-20
knots on Saturday.
Sunday-Monday...Some improvement, possibly to VFR. Showers remain
possible.
Monday night-Tuesday...MVFR or IFR conditions likely to return.
Showers remain possible again. East to northeast winds are expected to
gust 15-20 knots on Tuesday.
&&
.MARINE...
Gale conditions continue on the NJ coastal waters, but winds are
expected to decrease later this afternoon. Once winds drop below
gale conditions, a small craft advisory will replace the GLW
through tonight due to both wind gusts near 25 kt and lingering
high seas.
Otherwise, SCA today DE Bay and SCA DE Atlc waters into Saturday
though mainly for hazardous seas tonight and Saturday.
OUTLOOK...
Saturday night-Sunday...Winds and seas expected to drop below Small
Craft Advisory levels.
Sunday night-Monday night...Conditions expected to remain below
Small Craft Advisory levels.
Tuesday...Small Craft Advisory conditions may return to the waters.
RIP CURRENTS... This mornings forecast was the last of this season.
Thank you for your support, especially spreading the safety messages.
We think lack of awareness of the ip currents silent danger is why
so many lives are lost. For best chance of safety, swim in the
presence of lifeguards.
There is a high risk for the formation of dangerous rip currents
along the NJ shore and the DE beaches today. Wave heights should
slowly diminish this afternoon.
Water temps have cooled into the upper 60s to around 70. So for
those who still enjoy swimming in those somewhat cooler waters...
be alert for the potential strong and dangerous rips toward the
end of next week as a by product of the probable distant seaward
passage of Matthew, provided Matthew makes it north of Bermuda.
&&
.HYDROLOGY...
The heaviest rains already occurred. Watch cancelled.
Southern DE...highest stream stage since 1999 occurring...the
10-14" rains were real. DOX STA has a good handle on the amounts.
Legacy STP that most everyone sees is too low and I'm using for
now, an 80 20 blend, weighted to the DOX STA.
Two day totals since roughly 12z/28.
Harbeson 13.89"
Stockley 11.05
Ellendale 9.68
Selbyville 8.62
Georgetown ASOS 8.65
&&
.TIDES/COASTAL FLOODING...
Moderate coastal flooding briefly occurred in upper Delaware Bay
during midday.
Added Tidal DE to an advy because of the recent RPoint gage response
and guidance indicating strong advy sitn next several hours at PHL
etc.
As for the high tide cycle this evening, tidal flooding concerns
will depend, to a large part on how quickly the winds drop off
through the day today. For now, am forecasting that winds will
drop off quickly during mid day (except along the far northern
shore) which should lessen the threat for this evening's high
tide. This will need to be revisited through the day.
&&
.CLIMATE...
Georgetown broke its daily rainfall record with 6.52 inches. Here
are today's rainfall records.
Sept 30
ACY 1.76 1964
PHL 2.41 2010
ILG 4.32 2010
TTN 1.50 1924
GED 3.15 1964
Updated this morning at 830 AM:
September will be/is a top 10 warmest month through most of our
forecast area, for the 3rd consecutive month!
Also September will be/is enjoying a second consecutive top 5
warmest month in the period of record for PHL and ABE.
We've run the actual numbers through the 29th, then added the
forecast high/low for today.
Philadelphia: The 73.5 degree average is 4.4 degrees above the
monthly normal of 69.1. This will be the #5 warmest September on
record for Philadelphia.
Philadelphia September average temperature rankings
75.4 -1881
74.5 -2015
74.1 -1931 74.1 -1930
73.8 -2005
73.5 -2016
72.9 -2010 72.9 - 1921
Philly ranked #7 warmest July followed by a warmest ever August in
the POR dating back to 1874.
Atlantic City: 71.1 degree monthly average temperature, or nearly 4
degrees above the monthly normal of 67.2. This equates to an 8th
warmest September in the period of record dating back to 1874.
Atlantic City recorded a #7 warmest July and then a warmest ever
August.
73.3 - 1961
72.8 - 1881
72.3 - 1931 and 1930
71.7 - 1921
71.6 - 2015
71.5 - 1933
71.3 - 2005
71.1 - 2016 #8
71.0 - 2010
70.6 - 2011 and 1906
Allentown: 69.1 degrees, or 5.2 degrees above the monthly normal
of 63.9 and a 5th warmest September on record. Allentown ranked
8th warmest July and #2 warmest August in the period of record.
70.8 - 1961
70.3 - 1980
69.7 - 2015
69.4 - 1931
69.1 - 2016
68.7 - 2005
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 4 PM EDT this afternoon for
PAZ070-071.
NJ...High Rip Current Risk until 6 PM EDT this evening for NJZ014-
024>026.
Coastal Flood Advisory until 2 PM EDT this afternoon for
NJZ016.
Coastal Flood Advisory until 4 PM EDT this afternoon for
NJZ017>019.
DE...High Rip Current Risk until 6 PM EDT this evening for DEZ004.
Coastal Flood Advisory until 2 PM EDT this afternoon for
DEZ001.
MD...None.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ452-453.
Gale Warning until 2 AM EDT Saturday for ANZ450-451.
Small Craft Advisory until 11 PM EDT this evening for ANZ454-
455.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ430-
431.
&&
Synopsis...Robertson
Near Term...Drag
Short Term...Drag
Long Term...Robertson
Aviation...Drag/Robertson
Marine...Drag/Robertson
Hydrology...
Tides/Coastal Flooding... 1242
Climate...Hazardous weather outlook, Sep 30, 2:17 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 217 PM EDT FRI SEP 30 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-011830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 217 PM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-011830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 217 PM EDT FRI SEP 30 2016 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-011830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 217 PM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452-453-011830- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 217 PM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-011830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 217 PM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 1:40 AM EDT | Coastal Flood Advisory | PHI | Kent, New Castle, Sussex | 13 hr |
| Sep 30, 2:40 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 3:34 AM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Sep 30, 4:09 AM EDT | River Flood Warning | PHI | New Castle | 13 hr |
| Sep 30, 5:29 AM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Sep 30, 6:44 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 7:24 AM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Sep 30, 9:02 AM EDT | Areal Flood Warning | PHI | Sussex | 39 hr |
| Sep 30, 10:30 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 3:03 PM EDT | Coastal Flood Advisory | PHI | Kent, Sussex | 20 hr |
| Sep 30, 6:04 PM EDT | Rip Current Statement | PHI | Sussex | 3 hr |
Nearby
Areal Flood Warnings in Maryland, 2016Areal Flood Warnings in Delaware, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.